# SDR UALA2012082004646

- Difficulty date: August 19, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 66,290 hours, 11,692 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Fitting
- Condition: Leaking
- Location: Lt Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ELEC GEN OFF L LEFT GENERATOR CONTROL BREAKER (GCB) OPEN OR GENERATOR CONTROL SWITCH OFF AND ENGINE NOT SHUT DOWN.  ADVISORY MSG01- NOT ACTIVE CRUISE MODE DEPENDENT; INTEGRATED DRIVE GENERATOR (L) FREQUENCY IS LOW.  DB- GENERATOR CONTROL UNIT (L)  MSG02- LATCHED CRUISE MODE DEPENDENT; INTEGRATED DRIVE GENERATOR (L) WAS MANUALLY DISCONNECTED.  DB- GENERATOR CONTROL UNIT (L) MSG-2431631 INACTV ER MODE MSG-2431561 LATCHD ER MODE.  FOUND IDG OIL LOW.  LEAKING FROM OVERFLOW FITTING.  REPLACED SAME AND SERVICED IDG WITH 9 PINTS.  RECONNECTED.  REQUEST CREW CONFIRM IDG OPS ON ENGINE START.
